Items where Author is "Orlova-Bienkowskaja, Marina J."

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Honěk, Alois and Brown, Peter M. J. and Martinková, Zdenka and Skuhrovec, Jiří and Brabec, Marek and Burgio, Giovanni and Evans, Edward W. and Fournier, Marc and Grez, Audrey A. and Kulfan, Ján and Lami, Francesco and Lucas, Eric and Lumbierres, Belén and Masetti, Antonio and Mogilevich, Timofej and Orlova-Bienkowskaja, Marina J. and Phillips, William M. and Pons, Xavier and Strobach, Jan and Viglášová, Sandra and Zach, Peter and Zaviezo, Tania (2020) Factors determining variation in colour morph frequencies in invasive Harmonia axyridis populations. Biological Invasions, 22. pp. 2049-2062. ISSN 1573-1464

Orlova-Bienkowskaja, Marina J. and Ukrainsky, Andrey S. and Brown, Peter M. J. (2015) Harmonia axyridis (Coleoptera: Coccinellidae) in Asia: a re-examination of the native range and invasion to southeastern Kazakhstan and Kyrgyzstan. Biological Invasions, 17 (7). pp. 1941-1948. ISSN 1573-1464

This list was generated on Wed Aug 10 02:26:12 2022 BST.